Advertisement

Archiv der Mathematik

, Volume 79, Issue 1, pp 1–4 | Cite as

On locally finite k-homogeneous permutation groups

  • M. Yoshizawa
Article
  • 49 Downloads

Abstract.

We prove that if G is a locally finite k-homogeneous permutation group with \( k \geqq 9 \) on an infinite set \( \Omega \) then the stabilizer of k points of \( \Omega \) in G is of infinite order.

Keywords

Permutation Group Infinite Order 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 2002

Authors and Affiliations

  • M. Yoshizawa
    • 1
  1. 1.Department of Mathematics, Science University of Tokyo, Wakamiya-cho 26, Shinjuku-ku,¶ Tokyo, 162, JapanJapan

Personalised recommendations